Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/20355
Title: On semismooth Newton's methods for total variation minimization
Authors: Ng, MK
Qi, L 
Yang, YF
Huang, YM
Keywords: Denoising
Regularization
Semismooth Newton's methods
Total variation
Issue Date: 2007
Source: Journal of mathematical imaging and vision, 2007, v. 27, no. 3, p. 265-276 How to cite?
Journal: Journal of Mathematical Imaging and Vision 
Abstract: In [2], Chambolle proposed an algorithm for minimizing the total variation of an image. In this short note, based on the theory on semismooth operators, we study semismooth Newton's methods for total variation minimization. The convergence and numerical results are also presented to show the effectiveness of the proposed algorithms.
URI: http://hdl.handle.net/10397/20355
ISSN: 0924-9907
DOI: 10.1007/s10851-007-0650-0
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

54
Last Week
0
Last month
0
Citations as of Aug 13, 2017

WEB OF SCIENCETM
Citations

52
Last Week
0
Last month
0
Citations as of Aug 12, 2017

Page view(s)

39
Last Week
3
Last month
Checked on Aug 13, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.